# SDR SD72005F00000

- Difficulty date: February 28, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N6255N
- Make and model: Bell 206A
- Aircraft serial: 129
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23034702
- Part serial: 3AAC1794
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DECAY OF N2 RPM WHEN ATTEMPTING TO REAPPLY COLLECTIVE FOLLOWING GRADUAL DECENT IN LOW ALTITUDE CRUISE FLIGHT.  PRECAUTIONARY LANDING ACCOMPLISHED.  SUBSEQUENT GROUND RUNS SHOWED MAXIMUM ACHIEVABLE N2 RPM OF 80 PERCENT.  TEMPORARY REPLACEMENT WITH LIKE PART NUMBER FUEL CONTROL CORRECTED N2 RPM LOSS.  EXCESSIVE DROOP STILL NOTED.  FUEL CONTROL AND GOVERNOR SYSTEM SUBSEQUENTLY REPLACED BY BENDIX SYSTEM.  CECO COMPONENTS SENT FOR INSPECTION AND OVERHAUL. (K)
